# SDR DELA200500010

- Difficulty date: October 21, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N545EC
- Make and model: Lear 45LEAR
- Aircraft serial: 199
- Aircraft time: 1,898 hours, 1,466 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Light
- Condition: False Activation
- Location: Lt Bleed Sys
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB, THE LEFT BLEED LEAK WARN LIGHT ILLUMINATED.  CHECK LIST PROCEDURES FOLLOWED BUT LIGHT FAILED TO EXTINGUISH.  PRECAUTIONARY LANDING WAS MADE.  MAINTENANCE TECH INSPECTED WARN SYSTEM.  NO DEFECTS NOTED.  GROUND RUN AND SUBSEQUENT FLIGHT SHOWED NO DUPLICATION.
